Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On analyticity of local resolvents and existence of spectral subspaces


Author: Che Kao Fong
Journal: Proc. Amer. Math. Soc. 65 (1977), 99-102
MSC: Primary 47A15
MathSciNet review: 0445307
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present some sufficient conditions for a function from an open set in C into a Hilbert space H such that $ (T - z)f(z) = x(T \in B(H)$ and $ x \in H$) to be analytic. As an application we show that hyperinvariant subspaces exist for certain class of operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0445307-4
PII: S 0002-9939(1977)0445307-4
Keywords: Approximate point spectrum, spectral subspace, M-hyponormal operator
Article copyright: © Copyright 1977 American Mathematical Society